Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Real fibered morphisms and Ulrich sheaves

Authors: Mario Kummer and Eli Shamovich
Journal: J. Algebraic Geom. 29 (2020), 167-198
Published electronically: October 4, 2019
MathSciNet review: 4028069
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper, we define and study real fibered morphisms. Such morphisms arise in the study of real hyperbolic hypersurfaces in $\mathbb {P}^d$ and other hyperbolic varieties. We show that real fibered morphisms are intimately connected to Ulrich sheaves admitting positive definite symmetric bilinear forms.

References [Enhancements On Off] (What's this?)


Additional Information

Mario Kummer
Affiliation: Technische Universität Berlin, 10623 Berlin, Germany

Eli Shamovich
Affiliation: Department of Mathematics, Ben-Gurion University of the Negev, 84105 Beer-Sheva, Israel
MR Author ID: 1197796
ORCID: setImmediate$0.6024528153333779$6

Received by editor(s): February 20, 2018
Received by editor(s) in revised form: September 8, 2018
Published electronically: October 4, 2019
Additional Notes: The first author was supported by the Studienstiftung des Deutschen Volkes. The research of the second author was partially carried out during visits to the Department of Mathematics and Statistics of the University of Konstanz, supported by the EDEN Erasmus Mundus program.
Article copyright: © Copyright 2019 University Press, Inc.